Strategic joining in an M/M/1 queue with risk-sensitive customers
Year of publication: |
2018
|
---|---|
Authors: | Wang, Jinting ; Zhang, Zhe George |
Published in: |
Journal of the Operational Research Society. - London : Taylor and Francis, ISSN 1476-9360, ZDB-ID 2007775-0. - Vol. 69.2018, 8, p. 1197-1214
|
Subject: | Absolute risk aversion coefficient | equilibrium strategy | quadratic utility function | Markovian queue | social welfare optimization | profit maximization | Nutzenfunktion | Utility function | Warteschlangentheorie | Queueing theory | Risikoaversion | Risk aversion | Markov-Kette | Markov chain | Mathematische Optimierung | Mathematical programming | Risiko | Risk |
-
Corradin, Fausto, (2018)
-
Seshadri, Sridhar, (2014)
-
Escudero, Laureano F., (2015)
- More ...
-
Strategic joining in an M/M/K queue with asynchronous and synchronous multiple vacations
Wang, Jinting, (2021)
-
Efficiency-quality trade-off in allocating resource to public healthcare systems
Wang, Jinting, (2022)
-
Equilibrium strategies and optimal pricing in an online retailing queueing system
Wang, Jinting, (2020)
- More ...